Browsing by Author Paunescu, Laurentiu

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 20 of 26  next >
Issue DateTitleAuthor(s)Citation
2004Arc-Analytic Roots Of Analytic Functions Are LipschitzPaunescu, Laurentiu; Kurdyka, Krzysztof; Mathematics & StatisticsArc-Analytic Roots Of Analytic Functions Are Lipschitz, Proceedings of the American Mathematical Society, vol.132,(6),2004,pp 1693-1702
2005ARC-Analyticity is an Open PropertyPaunescu, Laurentiu; Kurdyka, Krzysztof; Mathematics & StatisticsARC-Analyticity is an Open Property, Singularités Franco-Japonaises; Séminaires & Congrès 10, vol.10,(),2005,pp 155-162
2017Arc-wise analytic stratification, Whitney fibering conjecture and Zariski equisingularityPaunescu, Laurentiu; Parusinski, Adam; Mathematics & StatisticsArc-wise analytic stratification, Whitney fibering conjecture and Zariski equisingularity, Advances in Mathematics, vol.309, N/A, 2017,pp 254-305
2017Arc-wise analytic stratification, Whitney fibering conjecture and Zariski equisingularityPaunescu, Laurentiu; Parusinski, Adam; Mathematics & StatisticsArc-wise analytic stratification, Whitney fibering conjecture and Zariski equisingularity, Advances in Mathematics, vol.309, N/A, 2017,pp 254-305
2015A’Campo curvature bumps and the Dirac phenomenon near a singular pointKuo, Tzee-Char; Paunescu, Laurentiu; Koike, Satoshi; Mathematics & Statistics; Mathematics & StatisticsA’Campo curvature bumps and the Dirac phenomenon near a singular point, Proceedings of the London Mathematical Society, vol.111, 3, 2015,pp 717-748
2007Closed manifolds coming from Artinian complete intersectionsPaunescu, Laurentiu; Papadima, Stefan; Mathematics & StatisticsClosed manifolds coming from Artinian complete intersections, Transactions of the American Mathematical Society, vol.359, 6, 2007,pp 2777-2786
2001Constructing blow-analytic isomorphismsKuo, Tzee-Char; Paunescu, Laurentiu; Fukui, TConstructing blow-analytic isomorphisms, Institut Fourier. Annales, vol.51,(4),2001,pp 1071-1087
2009The directional dimension of subanalytic sets is invariant under bi-Lipschitz homeomorphismsPaunescu, Laurentiu; Koike, Satoshi; Mathematics & StatisticsThe directional dimension of subanalytic sets is invariant under bi-Lipschitz homeomorphisms, Annales de l'Institut Fourier, vol.59,(6),2009,pp 2445-2467
2001An elementary expose on equisingularitiesKuo, Tzee-Char; Paunescu, Laurentiu; Mathematics & Statistics; Mathematics & StatisticsAn elementary expose on equisingularities, Proceedings of ICCM 98ans, vol.20, 2001, pp. 345-350
2012Enriched Riemann sphere, Morse stability and equi-singularity in O2Kuo, Tzee-Char; Paunescu, Laurentiu; Mathematics & Statistics; Mathematics & StatisticsEnriched Riemann sphere, Morse stability and equi-singularity in O2, Journal of The London Mathematical Society, vol.85, 2, 2012,pp 382-408
2005Equisingularity in R2 as Morse stability in infinitesimal calculusKuo, Tzee-Char; Paunescu, Laurentiu; Mathematics & Statistics; Mathematics & StatisticsEquisingularity in R2 as Morse stability in infinitesimal calculus, Proceedings of the Japan Academy Series a-Mathematical Sciences, vol.81,(6),2005,pp 115-120
2014Gauss-Lucas and Kuo-Lu TheoremsPaunescu, Laurentiu; Mathematics & StatisticsGauss-Lucas and Kuo-Lu Theorems, Bridging Algebra, Geometry and Topology, vol.96, 2014, pp. 197-201
2008Hyperbolic polynomials and multiparameter real-analytic perturbation theoryPaunescu, Laurentiu; Kurdyka, Krzysztof; Mathematics & StatisticsHyperbolic polynomials and multiparameter real-analytic perturbation theory, Duke Mathematical Journal, vol.141, 1, 2008,pp 123-149
2001Implicit function theorem for locally blow-analytic functionsPaunescu, Laurentiu; Mathematics & StatisticsImplicit function theorem for locally blow-analytic functions, Annales de l'Institut Fourier, vol.51,(4),2001,pp 1089-1100
2002Invariants associated with blow-analytic homeomorphismsPaunescu, Laurentiu; Mathematics & StatisticsInvariants associated with blow-analytic homeomorphisms, Proceedings of the Japan Academy Series a-Mathematical Sciences, vol.78,(10),2002,pp 194-198
2004An Inverse Mapping Theorem For Arc-Analytic HomeomorphismsPaunescu, Laurentiu; Fukui, Toshizumi; Kurdyka, Krzysztof; Mathematics & StatisticsAn Inverse Mapping Theorem For Arc-Analytic Homeomorphisms, Geometry and topology of caustics'02 - Banach Center Publications, volume 65, vol.N/A,(),2004,pp N/A-N/A
2005Isometry-invariant geodesics and nonpositive derivations of the cohomologyPaunescu, Laurentiu; Papadima, Stefan; Mathematics & StatisticsIsometry-invariant geodesics and nonpositive derivations of the cohomology, Journal of Differential Geometry, vol.71, 1, 2005,pp 159-176
2010Morse equi-singular deformation in C^2Kuo, Tzee-Char; Paunescu, Laurentiu; Mathematics & Statistics; Mathematics & StatisticsMorse equi-singular deformation in C^2, Academie des Sciences. Comptes Rendus. Mathematique, vol.32, 4, 2010,pp 120-127
2014Non concentration of curvature near singular points of two variable analytic functionsKuo, Tzee-Char; Paunescu, Laurentiu; Koike, Satoshi; Mathematics & Statistics; Mathematics & StatisticsNon concentration of curvature near singular points of two variable analytic functions, Proceedings of the 4th Japanese-Australian Workshop (JARCS4), vol.1, 2014, pp. 115-140
2017Nuij Type Pencils of Hyperbolic PolynomialsPaunescu, Laurentiu; Kurdyka, Krzysztof; Mathematics & StatisticsNuij Type Pencils of Hyperbolic Polynomials, Canadian Mathematical Bulletin, vol.60, January 2017, 2017,pp 561-570